Title: Inequality extensions of Prabhu's formula in ruin theory
Authors: De Vylder, FE ×
Goovaerts, Marc #
Issue Date: 1999
Series Title: Insurance: Mathematics & Economics vol:24 issue:3 pages:249-271
Abstract: Prabhu's formula in the classical actuarial risk model expresses the non-ruin probability in the bounded time interval [0, t] as a function of the distribution of the total claim amount in that interval. It is valid in case of an initial risk reserve u = 0 only. We show that simple modifications of Prabhu's expression 0. These bounds allows construction of good approximations in the safe sense of finite-time ruin probabilities homogeneous extensions of the classical risk model. These estimates may be interesting in practice because no general algorithms are yet available for the numerical exact evaluation of finite-time ruin probabilities in such models
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science